环球网校是美国纳斯达克上市企业欢聚时代(NASDAQ:YY)旗下品牌 | 住房和城乡建设部 建筑人才培训合作单位
您现在的位置在: > 外语考试 > 英语三级 > 考试资讯 >

辅助药类可能对儿童有危险

2026-10-16 来源:未知 作者:admin

Complementary medicines (CAM) can be dangerous for children and can even prove fatal, if substituted for conventional(传统的,常见的) medicine, indicates an audit1 of kids' CAM treatment published online in the Archives of Disease in Childhood. But parents often misguidedly think CAM treatments are better for their children because they are "natural" and therefore less likely to have harmful side effects, say the authors. #

They base their findings on monthly reporting of adverse2 events associated with CAM to the Australian Paediatric Surveillance Unit between 2001 and 2003.

#

During this period, 46 instances of adverse events associated with complementary medicine treatment - including 4 deaths - were reported. But only 40 questionnaires were completed, and one of these was a duplicate, leaving 39 cases. #

Reports highlighted several areas of concern, including: the substitution of conventional medicine with CAM therapies; changes to medication regimens made by CAM practitioners3; and dietary restriction5 in the belief that this would cure symptoms.

#

In over three quarters of cases (77%) the adverse events were considered to be probably or definitely related to CAM, and in almost half of cases (44%) the paediatricians(儿科专家) said the child had been harmed by a failure to use conventional treatment in favour of CAM therapies.

#

The reports included children of all ages from birth up to the age of 16, and ranged in severity. Almost two thirds of the reported cases (64%) were rated as severe, life threatening or fatal.

#

The adverse events reported ranged from constipation(便秘) , bleeding and pain to allergic6 reactions, mouth ulcers7(溃疡) , seizures8, vomiting9, stunted10(发育不良的) growth, infections, malnutrition11 and death. #

All four reported deaths were related to the substitution of conventional treatment with CAM. #

These included the case of an 8 month old child admitted to hospital with malnutrition and septic shock following naturopathic treatment with a rice milk diet from the age of 3 months for the treatment of constipation. #

One of the other deaths involved a 10 month old child who developed septic(败血的) shock after being treated with homeopathy(顺势疗法) and a restricted diet for chronic12 eczema. #

Two of the adverse events were associated with overdoses of medicinal CAM, which the authors say parents often do not consider in the belief that the products are natural and harmless.

#

Parents sought to treat anything from constipation(便秘) to clotting#p#分页标题#e#13 disorders14, and diabetes15 to cerebral16 palsy(大脑性麻痹) . #

"Discussions with families about CAM use may empower them to talk about any medication changes suggested by a CAM practitioner4 before altering or ceasing the medication," suggest the authors.

#

"However, many of the adverse events associated with failure to use convention medicine resulted from the family's belief in CAM and determination to use it despite medical advice," they add. #

责编:admin 返回顶部  打印

关于我们 ┊ 联系我们 ┊ 友情链接 ┊ 网站声明 ┊ 网站地图 ┊ 广告服务 ┊ ┊ 帮助中心